... vomited, and had horrible diarrhea for a 24 hour period and agin the following day. I went to the emergency room and the hospital. Just got out of the hospital yesterday and my stomach is still hurting. I feel my pain in my stomach still and I know that may be because of all the pain I had just recently. I've been checking my blood sugar levels hourly because high levels make my stomach ache. My blood sugar is at a normal level know which is well. However, my stomach hurts with abdominal pain. I took an a acidophilus pill and am having water. I took a nauseous medicine this morning. But I just want to feel better again. How long does it take for my stomach to feel better?? I don't like being nauseas and having pain all the time and as a type 1 diabetic is is not healthy to not eat, but it is hard to eat when your stomach is upset and you don't feel hungry. My stomach and only take so much. I was to know when my stomach will feel better as soon as possible please.
No responses have yet been posted. Add your response to this question.
- Tinidazole Information for Consumers
- Tinidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tinidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2012 • 2 answers
Posted 2 Apr 2013 • 2 answers
Posted 27 Jan 2016 • 0 answers
Posted 2 Aug 2016 • 0 answers
Posted 19 days ago • 1 answer